Polynomial functors and categorifications of Fock space

  • Jiuzu HongEmail author
  • Antoine Touzé
  • Oded Yacobi
Part of the Progress in Mathematics book series (PM, volume 257)


Fix an infinite field k of characteristic p, and let \(\mathfrak{g}\) be the Kac–Moody algebra \(\mathfrak{s}\mathfrak{l}_{\infty }\) if p = 0 and \(\widehat{\mathfrak{s}\mathfrak{l}}_{p}\) otherwise. Let \(\mathcal{P}\) denote the category of strict polynomial functors defined over k. We describe a categorical \(\mathfrak{g}\)-action on \(\mathcal{P}\) (in the sense of Chuang and Rouquier) categorifying the Fock space representation of \(\mathfrak{g}\).


Categorification Fock space 

Mathematics Subject Classification:

18D05 17B67 


  1. [A]
    S. Ariki, Graded q-Schur algebras, arXiv:0903.3453.Google Scholar
  2. [ABW]
    K. Akin, D.A. Buchsbaum, J. Weyman, Schur functors and Schur complexes, Adv. Math. (1982), 207–278.Google Scholar
  3. [BS1]
    J. Brundan, C. Stroppel, Highest weight categories arising from Khovanov’s diagram algebra IV: the general linear supergroup, J. Eur. Math. Soc. (JEMS) 14 (2012), no. 2, 373–419.CrossRefMathSciNetzbMATHGoogle Scholar
  4. [BS2]
    J. Brundan, C. Stroppel, Highest weight categories arising from Khovanov’s diagram algebra III: category \(\mathcal{O}\), Represent. Theory 15 (2011), 170–243.CrossRefMathSciNetzbMATHGoogle Scholar
  5. [CR]
    J. Chuang, R. Rouquier, Derived equivalences for symmetric groups and sl 2 - categorification, Ann. of Math. (2) 167 (2008), no. 1, 245–298.Google Scholar
  6. [D]
    S. Donkin, On Schur algebras and related algebras. II, J. Algebra 111 (1987), no. 2, 354–364.CrossRefMathSciNetzbMATHGoogle Scholar
  7. [FFSS]
    V. Franjou, E. Friedlander, A. Scorichenko, A. Suslin, General linear and functor cohomology over finite fields, Ann. of Math. (2) 150 (1999), no. 2, 663–728.Google Scholar
  8. [FS]
    E. Friedlander, A. Suslin, Cohomogy of finite group schemes over a field, Invent. Math. 127 (1997), 209–270.CrossRefMathSciNetzbMATHGoogle Scholar
  9. [GW]
    R. Goodman, N. R. Wallach, Symmetry, Representations, and Invariants, Graduate Texts in Mathematics, 255, Springer, Dordrecht, 2009.CrossRefGoogle Scholar
  10. [HY]
    J. Hong, O. Yacobi, Polynomial representations of general linear groups and categorifications of Fock space, Algebras and Representation Theory (2012), 1–39.Google Scholar
  11. [HY2]
    J. Hong, J., O. Yacobi, Polynomial functors and categorifications of Fock space II, Adv. Math. 237 (2013), 360–403.Google Scholar
  12. [J]
    J. C. Jantzen, Representations of Algebraic Groups. Second edition. Mathematical Surveys and Monographs, 107. American Mathematical Society, Providence, RI, 2003.Google Scholar
  13. [Kac]
    V. G. Kac, Infinite-dimensional Lie algebras. Third edition. Cambridge University Press, Cambridge, 1990.Google Scholar
  14. [Kas]
    M. Kashiwara, Crystallizing the q-analogue of universal enveloping algebras, Comm. Math. Phys. 133 (1990), no. 2, 249–260.CrossRefMathSciNetzbMATHGoogle Scholar
  15. [KL]
    M. Khovanov, A. Lauda, A diagrammatic approach to categorification of quantum groups I, Represent. Theory 13 (2009), 309–347.CrossRefMathSciNetzbMATHGoogle Scholar
  16. [KL2]
    M. Khovanov, A. Lauda, A diagrammatic approach to categorification of quantum groups II, Trans. Amer. Math. Soc. 363 (2011), 2685–2700.CrossRefMathSciNetzbMATHGoogle Scholar
  17. [KL3]
    M. Khovanov, A. Lauda, A diagrammatic approach to categorification of quantum groups III, Quantum Topology, Vol. 1, Issue 1, 2010, 1–92.CrossRefMathSciNetzbMATHGoogle Scholar
  18. [Kl]
    A. Kleshchev, Linear and Projective Representations of Symmetric Groups. Cambridge Tracts in Mathematics, 163. Cambridge University Press, Cambridge, 2005.Google Scholar
  19. [Ku]
    N. Kuhn, Rational cohomology and cohomological stability in generic representation theory, Amer. J. Math. 120 (1998), 1317–1341.CrossRefMathSciNetzbMATHGoogle Scholar
  20. [L]
    A. Lauda, An introduction to diagrammatic algebra and categorified quantum \(\mathfrak{s}\mathfrak{l}(2)\), Bull. Inst. of Math. Acad. Sin., Vol 7 (2012), No. 2 165–270.Google Scholar
  21. [LLT]
    A. Lascoux, B. Leclerc, J. Thibon, Hecke algebras at roots of unity and crystal bases of quantum affine algebras, Comm. Math. Phys. 181 (1996), no. 1, 205–263.CrossRefMathSciNetzbMATHGoogle Scholar
  22. [LM]
    B. Leclerc, H. Miyachi, Constructible characters and canonical bases, J. Algebra 277 (2004), no. 1, 298–317.CrossRefMathSciNetzbMATHGoogle Scholar
  23. [Ma]
    V. Mazorchuk, Lectures on Algebraic Categorification. QGM Master Class Series, EMS, Zurich, 2012, 199 pp.Google Scholar
  24. [Mac]
    I. G. Macdonald, Symmetric Functions and Hall Polynomials. Second edition. With contributions by A. Zelevinsky. Oxford Mathematical Monographs. Oxford Science Publications. The Clarendon Press, Oxford University Press, New York, 1995.zbMATHGoogle Scholar
  25. [Mar]
    S. Martin, Schur Algebras and Representation Theory, Cambridge Tracts in Mathematics, 112, Cambridge, 1993.Google Scholar
  26. [MM]
    K. C. Misra, T. Miwa, Crystal base of the basic representation of \(U_{q}(\widehat{\mathfrak{s}\mathfrak{l}}_{n})\), Commun. Math. Phys 134 (1990), 79–88.CrossRefMathSciNetzbMATHGoogle Scholar
  27. [R]
    R. Rouquier, 2-Kac–Moody algebras, preprint, arXiv:0812.5023.Google Scholar
  28. [SFB]
    A. Suslin, E. Friedlander, C. Bendel, Infinitesimal 1-parameter subgroups and cohomology, J. Amer. Math. Soc. 10 (1997), no. 3, 693–728.CrossRefMathSciNetzbMATHGoogle Scholar
  29. [SW]
    C. Stroppel, B. Webster, Quiver Schur algebras and q-Fock space, arXiv: 1110.1115v1.Google Scholar
  30. [T1]
    A. Touzé, Cohomology of classical algebraic groups from the functorial viewpoint, Adv. Math. 225 (2010), no. 1, 33–68.CrossRefMathSciNetzbMATHGoogle Scholar
  31. [T2]
    A. Touzé, Ringel duality and derivatives of non-additive functors, J. Pure Appl. Algebra 217 (2013), no. 9, 1642–1673.CrossRefMathSciNetzbMATHGoogle Scholar
  32. [TvdK]
    A. Touzé, W. van der Kallen, Bifunctor cohomology and cohomological finite generation for reductive groups, Duke Math. J. 151 (2010), no. 2, 251–278.CrossRefMathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  1. 1.Department of MathematicsYale UniversityNew HavenUSA
  2. 2.LAGA Institut GaliléeUniversité Paris 13VilletaneuseFrance
  3. 3.School of Mathematics and StatisticsUniversity of SydneySydneyAustralia

Personalised recommendations